Propecia And Balls Pain Somebody? ? | HairLossTalk Forums

Propecia And Balls Pain Somebody? ?

Discussion in 'Success Stories' started by Oro, Dec 25, 2017.

  1. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    What i should do?
     
  2. Roses

    Roses Member

    Joined:
    Dec 8, 2015
    Messages:
    51
    Likes Received:
    10
    Dislikes Received:
    3
    When I started finasteride I had ball ache/tingles for a week after it was fine and my sexy drive weirdly increased, sex drive is now average 3 months in, if the ache has not stopped now id consult.
     
    Oro likes this.
  3. shadowcast

    shadowcast Established Member My Regimen

    Joined:
    Aug 8, 2016
    Messages:
    95
    Likes Received:
    44
    Dislikes Received:
    3
    My Regimen:
    My Regimen
    My Regimen
    Pretty much the same, actually only had ball ache for like 2 days and then my libido went up.
     
    Oro likes this.
  4. Mutaher Zawar Syed

    Joined:
    Jan 25, 2018
    Messages:
    7
    Likes Received:
    1
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I used finasteride for a week. I noticed side effects Of shrinking of my testicles size and they became soft, also noticed pain. I stopped using finasteride after reading horror stories on internet after just a week of finasteride usage. When I stopped using finasteride, I noticed swelling in one of my testicles for almost a week, the swelling usually came and gone. Then after a week of stopping finasteride, I noticed decrease in hair loss. When I used to shower my hairs before using finasteride, I noticed approx 20 hairs loss. But after using finasteride, I used to notice maximum one hair loss during shower. For a month, there was no semen in ejaculation-dry orgasm. Then I recovered, my testicles became firm again. And After three months, I am totally recovered. Is it normal? Does it happen to everyone? I am thinking to start finasteride again due to its stopping hair loss. Should I?
     
    Oro likes this.
  5. jeffmarsh

    Joined:
    Jan 4, 2018
    Messages:
    32
    Likes Received:
    5
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    I Started using finasteride continuously for 3 months for hair receding. I have noticed that i got little headache and swelling in my testicles. They benefited me in hair loss, their side effects are badly depress me. I got stopped the usage for permanently and I found that my headache and Swelling has recovered.
     
    Oro likes this.
  6. yourworld001

    yourworld001 Established Member

    Joined:
    Sep 24, 2015
    Messages:
    212
    Likes Received:
    40
    Dislikes Received:
    91
    It's a sign the medication is working. a good sign.
     
    Oro and bridgeburn like this.
  7. Recon_s

    Recon_s Established Member My Regimen

    Joined:
    Jun 12, 2014
    Messages:
    325
    Likes Received:
    132
    Dislikes Received:
    27
    My Regimen:
    My Regimen
    My Regimen
    Why is this in the success section?
     
    Oro likes this.

Share This Page